I used a dermaroller 1.5mm on my face 8 months ago, I applied a vit a/d ointment for 7 days (retinyl acetate and vitamin d2). Ever since then I've experienced burning and irritation. All topicals I've tried have stinged and irritated the skin further, and even though I only apply something on the forehead I get stinging all over the face after a while. I am very sensitive to especially heat but also the sun. I keep getting small pitted scars on my face, they are quite shallow. What is wrong?
Dermaroller Causing Ongoing Inflammation or What?
- 5 years ago
No doctor answers yet
- 10 comments
- 5 comments
- 1 thank
You might also like...
Are There Bad Side Effects to Micro-needling? 19 doctor answers
How Do I Get Rid of Hyperpigmentation from Derma Roller? 2 doctor answers
Can 3rd Degree Burn Scars Heal in Anyway? (photo) 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Derma Roller Pictures
Photos from the community